RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 2, Pages 256–270 (Mi tvp2700)  

This article is cited in 2 scientific papers (total in 2 papers)

Dependence of the approximation complexity of random fields on dimension

N. A. Serdyukova

Weierstrass-Institut für Angewandte Analysis und Stochastik

DOI: https://doi.org/10.4213/tvp2700

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:2, 272–284

Bibliographic databases:

Received: 15.01.2007
Revised: 30.07.2008

Citation: N. A. Serdyukova, “Dependence of the approximation complexity of random fields on dimension”, Teor. Veroyatnost. i Primenen., 54:2 (2009), 256–270; Theory Probab. Appl., 54:2 (2010), 272–284

Citation in format AMSBIB
\Bibitem{Ser09}
\by N.~A.~Serdyukova
\paper Dependence of the approximation complexity of random fields on dimension
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 2
\pages 256--270
\mathnet{http://mi.mathnet.ru/tvp2700}
\crossref{https://doi.org/10.4213/tvp2700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761555}
\zmath{https://zbmath.org/?q=an:05769144}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 2
\pages 272--284
\crossref{https://doi.org/10.1137/S0040585X97984139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278544500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956501865}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2700
  • https://doi.org/10.4213/tvp2700
  • http://mi.mathnet.ru/eng/tvp/v54/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Khartov, “Average approximation of tensor product-type random fields of increasing dimension”, J. Math. Sci. (N. Y.), 188:6 (2013), 769–782  mathnet  crossref  mathscinet
    2. Ibragimov I.A. Lifshits M.A. Nazarov A.I. Zaporozhets D.N., “On the History of St. Petersburg School of Probability and Mathematical Statistics: II. Random Processes and Dependent Variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:277
    Full text:55
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020